# SDR KBM2005F00140

- Difficulty date: June 6, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 10008921
- Condition: Discharged
- Location: Fuselage
- Part time: 64 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY DISCHARGED.  REMOVED AND REPLACED. (K)
